Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A nonconstructible $ \Delta \sb{3}{}\sp{1}$ set of integers


Author: Robert M. Solovay
Journal: Trans. Amer. Math. Soc. 127 (1967), 50-75
MSC: Primary 04.40
DOI: https://doi.org/10.1090/S0002-9947-1967-0211873-5
MathSciNet review: 0211873
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Addison, Some consequences of the axiom of constructibility, Fund. Math. 46 (1958), 337-357. MR 0124206 (23:A1523)
  • [2] P. J. Cohen, The independence of the continuum hypothesis, Parts I, II, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1143-1148; 51 (1964), 105-110. MR 0159745 (28:2962)
  • [3] P. Erdös and A. Hajnal, On the structure of set mappings, Acta. Math. Acad. Sci. Hungar. 9 (1958), 111-131. MR 0095124 (20:1630)
  • [4] P. Erdös and R. Rado, A partition calculus in set theory, Bull. Amer. Math. Soc. 62 (1956), 427-489. MR 0081864 (18:458a)
  • [5] S. Feferman, Some applications of the notions of forcing and generic sets, Fund. Math. 56 (1965), 325-345. MR 0176925 (31:1193)
  • [6] H. Gaifman, Self extending models, measurable cardinals and the constructible universe, Mimeographed notes.
  • [7] K. Gödel, The consistency of the axiom of choice and of the generalized continuum hypothesis with the axioms of set theory, Annals of Mathematics Studies No. 3, Princeton Univ. Press, Princeton, N. J., 1940.
  • [8] S. C. Kleene, Arithmetical predicates and function quantifiers, Trans. Amer. Math. Soc. 79 (1955), 312-340. MR 0070594 (17:4g)
  • [9] A. Levy, Definability in axiomatic set theory. I, Proc. 1964 International Congress for Logic, Methodology, and Philosophy of Science, Amsterdam, 1966. MR 0205827 (34:5653)
  • [10] F. Rowbottom, Doctoral dissertation, Univ. of Wisconsin, Madison, 1964.
  • [11] J. R. Shoenfield, The problem of predicativity, Essays on the foundations of mathematics, pp. 132-139, Jerusalem, 1961. MR 0164886 (29:2177)
  • [12] J. Silver, Some applications of model theory in set theory, Doctoral dissertation, Univ. of California, Berkeley, 1966.
  • [13] C. Spector, Recursive well-orderings, J. Symbolic Logic 20 (1955), 151-163. MR 0074347 (17:570b)
  • [14] J. R. Shoenfield, The form of the negation of a predicate, Proc. Sympos. Pure Math. Vol. 5, Amer. Math. Soc., Providence, R. I., 1962. MR 0142449 (26:18)
  • [15] R. M. Solovay, The measure problem. I (to appear).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 04.40

Retrieve articles in all journals with MSC: 04.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0211873-5
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society